Journal article icon

Journal article

The Aizerman and Kalman conjectures using symmetry

Abstract:
Using a decomposition of a Lurie system in terms of symmetric and skew-symmetric matrices, this paper presents reformulations of the classical conjectures of Aizerman and Kalman which give valid conditions for absolute stability. Under this decomposition, it is shown that a restatement of the Aizerman conjecture implies stability while the re-stated Kalman conjecture implies contraction.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.automatica.2018.02.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Engineering Science
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
St Hugh's College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Automatica Journal website
Volume:
92
Pages:
240-243
Publication date:
2018-03-22
Acceptance date:
2018-01-16
DOI:
EISSN:
1873-2836
ISSN:
0005-1098
Source identifiers:
834196
Keywords:
Pubs id:
pubs:834196
UUID:
uuid:b6c10a36-c231-45f7-b6db-a2ab63c2f2a9
Local pid:
pubs:834196
Deposit date:
2018-06-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP